# SDR SWAA010793

- Difficulty date: March 16, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 7,826 hours, 4,850 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Fitting
- Part number: 183A8410
- Condition: Elongated
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT ELEVATOR TAB ATTACH FITTING MAST OUTBD INPUT ROD LUG BOLT HOLE ELONGATED.  REMOVED AND REPLACED ELEVATOR TAB PER MM.
